Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Magnetic Monopoles in Grand Unified Theories

P. Goddard
Philosophical Transactions of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 304, No. 1482, Gauge Theories of the Fundamental Interactions (Jan. 29, 1982), pp. 87-95
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/36908
Page Count: 9
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Magnetic Monopoles in Grand Unified Theories
Preview not available

Abstract

Magnetic monopoles occur naturally in grand unified theories as solutions to the classical equations of motion. The occurrence of these objects, some of their properties, and the relation of their existence to charge quantization are reviewed.

Page Thumbnails

  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95